MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER

MERGE HEALTHCARE MERGE HEMODYNAMICS; PROGRAMMABLE DIAGNOSTIC COMPUTER
Model Number MERGE HEMODYNAMICS 10.2
Medical Device Problem Codes No Device Output (1435); Communication or Transmission Problem (2896)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
Merge hemodynamics displays, measures, and records physiological data from a human patient undergoing a cardiac catheterization procedure.The system comprises the patient data module and the merge hemodynamics hemo monitor pc.The two units are connected via a serial interface.All vital parameters and evaluations are registered and calculated in the patient data module.This data is then transmitted to the merge hemodynamics hemo monitor pc via the serial interface.All data can be shown and monitored on the merge hemodynamics hemo monitor pc.On (b)(6) 2020, a customer reported to merge healthcare that a vga splitter became very hot and did not produce a video output signal upon attempt to install on the same day.This was an out of box failure so there was no patient involvement.A replacement 4 port vga video splitter extender was shipped to the customer on (b)(6) 2020.There have been no reports of patient injury or harm as a result of this issue.Reference complaint (b)(4).
 
Additional Manufacturer Narrative
This supplemental report is submitted to the fda in accord with applicable regulations and as indicated by merge healthcare in the initial report submitted 07/07/2020.The rma was processed on 2020aug26 by merge healthcare installation.The hardware investigation was performed by a whi implementation product specialist on 2020sep08 who noted the following: investigated the issue did not find an issue with excessive heat build up.The issue is a faulty or damaged connector on the power adapter.An intermittent connection could possibly cause heat build up if left for an extended period of time.The connection is intermittent, power to the splitter is lost and the green power indicator on the power adapter goes out when the connector or the wire to the connector is moved or disturbed.When the splitter is connected to a known good power adapter then no issue is observed.(test power adapter me testing area was used as a known good source) no further action is required.There were no reports of death, serious injury or injuries that were directly caused or contributed to as a result of this issue.There were no customer reports of this issue.Revised information contained in this supplemental report includes the following: h6 - evaluation codes: health effect - clinical code 4582 no clinical symptom/sign health effect - impact code 2199 no health consequences or impact medical device problem code 1435 no device output component code 423 cable, electrical type of investigation 10 testing of actual/suspected device investigation findings 4203 the performance of an electrical or electronic component was found to be inadequate.Investigation conclusions 4307 cause traced to component failure h10 - indication of additional manufacturer information is contained in this follow-up report.

Brand Name
MERGE HEMODYNAMICS
Common Device Name
PROGRAMMABLE DIAGNOSTIC COMPUTER
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge drive
hartland, wi
MDR Report Key10247349
Report Number2183926-2020-00023
Device Sequence Number11549176
Product Code DQK
UDI-Device Identifier00842000100430
UDI-Public00842000100430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K082421
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMERGE HEMODYNAMICS 10.2
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer10/26/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1